MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER,TEMPLE,6-10 SECOND

Medline Industries, LP MEDLINE; THERMOMETER,TEMPLE,6-10 SECOND
Catalog Number MDS9698L
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that screen is displaying error 1 message in red background, customer tried troubleshooting with manual and it still gives error message.
 
Additional Manufacturer Narrative
The customer reported the screen is displaying error 1 message in red background and still gives error message after troubleshooting with manual.Medline received 1ea device; visual inspection noted there were no cosmetic defects nor was there any damage to the devices, and functional testing noted that the device was unable to read temperature and instead displayed er 1; recent complaint trends were reviewed.The complaint was confirmed.Cause was documented as cannot determine cause w/received sample; no further action was taken because objectionable trends were not seen for this issue, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER,TEMPLE,6-10 SECOND
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50871857
Report Number1417592-2026-49213
Device Sequence Number10674610
Product Code FLL
UDI-Device Identifier00888277409937
UDI-Public00888277409937
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9698L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown